Quantitative extensions of pluricanonical forms and closed positive currents
Artikel i vetenskaplig tidskrift, 2012

We establish here several "invariance of plurigenera type" theorems for twisted pluricanonical forms and metrics of adjoint R-bundles.

Författare

Bo Berndtsson

Chalmers, Matematiska vetenskaper, Matematik

Göteborgs universitet

Mihai Paun

Universite Henri Poincare

Nagoya Mathematical Journal

0027-7630 (ISSN)

Vol. 205 25-65

Ämneskategorier

Matematik

Fundament

Grundläggande vetenskaper

DOI

10.1215/00277630-1543778

Mer information

Skapat

2017-10-07